Pimples by the dozen


#1

Anyone started having pimple problems after PFS?
I never had pimples growing up or in my adulthood, now they pop up and break out pretty frequently.
It is weird, you would expect a low DHT or androgen receptors to reduce pimples. After all similar drugs of hairloss are used for pimples…
Anyone with such experience? how did you avoid / resolve the problem?
THanks


#2

Ask him he had drastic skin change and breakouts when he crashed viewtopic.php?p=106730#p106730

I had the opposite, acne and oily face before fin, severely dry thinning skin afterwards and my face never really recovered it only got worse with age. I had some pimples show up but they were more like lesions than normal acne, I noticed some drug addicts also have those. You’re right women take dht blockers to decrease acne and apparently bodybuilders on steroids get acne when they cycle on especially on their back.


#3

Thanks for sharing. Well luckily my situation is not as bad, I almost always have some pimples, and yes some of them look like lesions, but I go through breakouts that are terrible, and then I get some good weeks or month where pimples disappear.
I am trying to not to worry too much about this… but lately it got out of proportion (it has been 4 years I quit).
Here are two interesting facts:

  • When I took some DHT to try to recover I will get one or two BIG pimples, not tiny pimples or lesions, just pimples as in the ones teenagers get. These do not scare me they go away…

  • The ones I am complaining about seem to correlate quite strongly with SUGAR and high Glycemic index foods. I did not use to have issues with these, but now they are problematic…

ON another note, I have made really good progress with my overall sx (sexual and numbness, and of course mental) since my crash in 2013. The sexual improvements were the slowest to come, but they are happening. I can write more on this later. Low carb was part of the process.


#4

The few times I got pimples after pfs I felt relieved because it meant something in my face was still alive and my body was beginning to function normally even if temporarily.


#5

Please do write what helped you.


#6

I read about glycemic factor in foods. I noticed that my pimple appear almost the nest day after a cheese cake, or muffing, etc. After some experimentation, this is what it is.
I went on 3 months with very low carbs, and low glycemic foods (look them up), high in fat, and my skin cleared amazingly.
Last week I had a couple of muffins, back to pimples :slight_smile: I think the evidence is plentiful so at least I know what to do.
I think with fruits I should be fine (even if sugary, low glycemic), but can’t tell 100% for now.


#7

Hy there
You said you are getting better on sexual stuff numbness, Ed and libido
Kindly share it please
I have pmed you


#8

Yes please inform us on what you did to get the sexual side of things to improve . I’ve tried everything in the past testosterone injections included only thing that has ever help is viagra but that only has a short window and has side effects of it’s own.


#9

Hey Did he ever share ?


#10

@sunny11 did @numbduck get back to you?


#11

No he didn’t , I am waiting for his message,


#12

I started having “scalp acne” while I was using Saw Palmetto for hair loss. (I don’t know 100% if SP caused it, I suspect it did.)
That was severe, crusty acne especially in the back of my head and on the sides.
(Never suspected of SP causing it.)
It was so bad, I feared having patches of my hair would fall.
Went to dermatologists in the UK and in TR, there was basically no cure. Both prescribed accutane.
My sides (mainly sexual) started while on accutane. They persist since then - almost 7-8 years now.
Scalp acne never disappered though.
They only disappear when I have streaks of heavy exercise.
Reappear after I stop exercising for >1 week for any reason (injury, travel, demotivation, rest etc.).
I feel like they come back when my T is up, generally correlates with having better sexual performance.
I also remember someone else in an old acne thread reporting the same.

I went to the a dermatology professor very recently again.
She said it happens because I have hight T - (only if she knew)…
I kind of implied using accutane and having severe side effects just to make a point - she was very defensive and ruled out any possibility of accutane causing anything! Prescribed some topical stuff (useless) and that was the end of it.
It is more or less managable…